# SDR SWIA202266727

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 43,263 hours, 28,010 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, HAD A FUNNY SMELL IN THE COCKPIT AND CABIN FOR ABOUT 2 MINUTES. SMELL RETURNED DURING DESCENT, ONLY STRONGER. A COUPLE OF MINUTES LATER, I SAW A SMALL PLUM OF SMOKE NEAR THE UTILITY LIGHT. WE WERE ON FINAL DECENT, AND CONTINUED TO LAND. SMELL FILLED THE ENTIRE PLANE WITH SOME REPORTS OF IT SMELLING LIKE A MATCH AND OTHERS LIKE IT WAS ELECTRICAL.   (FLIGHT 4963 - FILED CLOSED)   PERFORMED TROUBLESHOOTING PER CRJ FIM 24-31-00. FOUND PRINTED CIRCUIT BOARD A185 FOR DCPC BURNT. SUSPECT CONTRACTORS K139, K140, K121 TO BE FAULTY. REPLACED CONTRACTORS K139, K140, K121 AND PRINTED CIRCUIT BOARD A185 PER AMM 24-62-00. OPS CHECK GOOD. PERFORMED TROUBLESHOOTING FOR ELECTRICAL ODORS PER FIM 21-21-00 AND 21-22-00 NO ODOR NOTED.
